Jump to content

rileyeye

Newbie
  • Content Count

    11
  • Joined

  • Last visited

About rileyeye

  • Rank
    Newbie

Recent Profile Visitors

535 profile views
  1. I hope you had a fantastic day :)

  2. I think you both are RIGHT! TOday I am actually feeling some relief. I am being serious when I say that I was worried that I would be on bed rest............ I could barely walk - it all was so odd. Thank you so much for your help:)
  3. Three weeks after I started taking the Wellbutrin I started to ache all over so I stopped it cold turkey. Now it hurts when I walk. my knees are in pain, my hips hurt and my back hurts. Could this be from the wellbutrin? I thought it was from the gym, but I stopped that three weeks ago too. I don't know what to do.......
  4. Hi! I wanted to see if I could get some opinions... I was on Wellbutrin for 3 or 4 weeks and I started getting achey. My knees, hips and back were hurting and they started doing that around the same time I started. I had also started working out at that time so I stopped BOTH COLD TURKEY! Well it's now been over 2.5 week and I am still in pain and I have day and night sweats. Could this be from the Wellbutrin or is it something else? I mean this is debilitating! HELP!
  5. Forget it. I stopped it this weekend. I could no longer take the constant sleeping. I'm not sure what I will do now, considering I have tried wellbutrin, prozac and paxil already
  6. Thank you so much for the replies. I cannot tellyou how much it means to me!!
  7. Well I was at least in the mood to go see my boyfriend and do things with him. I was excited to do that. BUT I was also very moody at times. I am wondering if I am taking too much. I am so sentitive to drugs. I was thinking about going back down to 5 again. Any thoughts?
  8. I have been on th elexapro for a month and all I feel is numb. I don't want to do anything, even go to the crocery store. Yes, I am less prone to jump people, but all I want to do ius SIT ir LAy around. I have cancelled all family plans for this weekend and I don't even want to see my boyfriend. That's not like me. I am on 7.5mg Any suggestions? Can anyone shed some light?
  9. Also, does anyone just feel like doing nothing at all. Like I cn't wait to get home and go to bed. I don't want to talk to anyone or do anything at all. Not even go outside. I know that I can't be alone.
  10. I lost blood pressure to my eyes do to a combination of lexapro and Viagra (yes, I am a girl, but the viagra was for my heart) and I lost my vision. It did come back, luckily. It's called an Ocular Stroke. So, they want to take baby steps with me and I am ok with that :) Just VERY tired if feeling down and depressed.........................
  11. I just started lexapro about 2 weeks ago. I have noticed that I am not as reactive, but I still get ANGRY and want to stir stuff up! Does anyone else feel that way? I call it raging. Though I haven't started any fights or said what I have been thinking, I am just wondering if all this depression will finally go away and I can become a cal rational person ALL the time ever again. I am about to lose my b/f of 2 yrs if I keep pushing him away with my anger. Does ANYONE have any suggestions? How long will this stuff take to work? I am on 5mg because I am VERY sensitive to meds......... I had a eye stroke on 20mg
  12. a week and a half ago and I am not seeing any benefits other than I am tired in the evening. I am taking 5mg at bedtime. Am I hoping for a miracle too soon? Does anyone know if the tiredness will go away? What about drinking? Can I still drink on this? Any help with your experience would be great!!
×
×
  • Create New...